# SDR DALA2017072805731

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 79,458 hours, 60,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT DOOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE POWER SUPPLY BATTERIES IAW AMM 33-53, OPS CHECKED GOOD.
